link to homepage
Mathematics
Dr. Gerard Buskes' Page


 

Gerard Buskes, Ph.D.
Professor
Department of Mathematics
University of Mississippi
Ph.D., University of Nijmegen, The Netherlands, 1983


Contact Information

Hume Hall 105
Phone: (662) 915-7425
Email: mmbuskes@olemiss.edu
Fax: (662) 915-5491


Teaching - Spring 2011

Office Hours: MW 8-9
Math 654-1 MW 9-10:15
Hon 102-2 TTh 8-9:15


Research Interests

Functional Analysis
Operator Theory
Ordered algebraic systems.
Publication List in MathSciNet


Selected Publications

  • Bu, Qingying; Buskes, Gerard; Lai, Wei-Kai The Radon-Nikodym property for tensor products of Banach lattices. II. Positivity 12 (2008), 45--54.
  • Buskes, Gerard Mississippi Mathematics Renaissance, Notices of the American Mathematical Society, Volume 54, no1 (2007), 43-44.
  • Azzouzi, Youssef; Boulabiar, Karim; Buskes, Gerard The de Schipper formula and squares of Riesz spaces. Indag. Math. (N.S.) 17 (2006), no. 4, 479--496.
  • Bu, Qingying; Buskes, Gerard The Radon-Nikodym property for tensor products of Banach lattices. Positivity 10 (2006), 365--390.
  • Boulabiar, Karim; Buskes, Gerard Vector lattice powers: $f$-algebras and functional calculus. Comm. Algebra 34 (2006), no. 4, 1435—1442.
  • Boulabiar, Karim; Buskes, Gerard; Sirotkin, Gleb Algebraic order bounded disjointness preserving operators and strongly diagonal operators. Integral Equations Operator Theory 54 (2006), no. 1, 9—31.


Personal Interests

Music, gardening, running, camping, hiking.